# SDR AALA201905029012

- Difficulty date: May 1, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 95,868 hours, 15,583 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part serial: 00378
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AFTER MAIN GEAR TOUCHDOWN AUTOBRAKES DISARMED. MAINTENANCE REMOVED AND REPLACED THE ANTISKID/AUTOBRAKE CONTROL UNIT IAW AMM 32-42-01. OPS CHECK GOOD.
